# SDR ABXA050287

- Difficulty date: November 14, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47608
- Aircraft time: 44,075 hours, 44,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3924028501
- Condition: Cracked
- Location: Longeron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON END FITTING CRACKED AT FS 642, LONGERON 29 RIGHT.  REMOVED AND REPLACED FITTING IAW DC-9 SRM 51-30-5.
